# SDR C2XA95IA386

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAN - FLT NR 2683 - PILOT REPORTED, THAT THE LEFT GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT, AND WAS THEN FERRIED TO IAH, WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT GEAR RETRACT ACTUATOR.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
